| Lot Number |
85234 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of loosening in the canal filling segmental stem was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 54-year-old female patient with an eleos distal femur replacement underwent a revision surgery on (b)(6) 2024 due to aseptic loosening of the femoral canal filling stem.